Heat kernel estimates for random walks with degenerate weights


Andres, Sebastian ; Deuschel, Jean-Dominique ; Slowik, Martin


[img] PDF
euclid.ejp.1461007174.pdf - Published

Download (420kB)

DOI: https://doi.org/10.1214/16-EJP4382
URL: https://madoc.bib.uni-mannheim.de/58493
Additional URL: https://projecteuclid.org/euclid.ejp/1461007174
URN: urn:nbn:de:bsz:180-madoc-584930
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Electronic Journal of Probability : EJP
Volume: 21
Issue number: 33
Page range: 1-21
Place of publication: Seattle, WA
Publishing house: University of Washington, Mathematics Department
ISSN: 1083-6489
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Juniorprofessur) (Slowik 2021-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics
Additional information: Online-Ressource

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




Metadata export


Citation


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item